MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER SILICONE COATED

C.R. BARD INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER SILICONE COATED
Catalog Number 123516A
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, at 5:20 pm, after a bladder stone removal procedure, the foley catheter was placed and the patient returned to the room.At 8:20 pm, the patient became suspicious that the catheter had not been removed, so asked the urologist to perform a bladder irrigation but was unable to do so.Upon removing the foley catheter, the patient discovered that the eye was not open.Medical intervention was reported.
 
Additional Manufacturer Narrative
The complete initial reporter's facility name is (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was confirmed ¿ manufacturing related.The product had caused the reported failure.Based on the evaluation, it was observed that the absence of a drainage eye resulted in the blockage of the drainage lumen.The catheter was able to be inflated and deflated without any issues; however, water could not be introduced through the drainage funnel.Further assessment confirmed that the drainage eye was indeed missing, leading to the obstruction.Therefore, this complaint has been confirmed to be related to a manufacturing issue.A potential root cause for this failure mode could be due to eye not punched cause by insufficient procedure knowledge.A review of the device labeling has been conducted.The labeling and instructions for use were found to be adequate.A review of the manufacturing process indicates that the process is capable of producing of this type of defect.The complete initial reporter's facility name is (b)(6) medical center.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that on (b)(6) 2025, at 5:20 pm, after a bladder stone removal procedure, the foley catheter was placed and the patient returned to the room.At 8:20 pm, the patient became suspicious that the catheter was not draining, so asked the urologist to perform a bladder irrigation but was unable to do so.Upon removing the foley catheter, the patient discovered that the eye was not open.Medical intervention was reported.

Brand Name
BARDIA® FOLEY CATHETER SILICONE COATED
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23497748
Report Number1018233-2025-10078
Device Sequence Number8993374
Product Code EZC
UDI-Device Identifier00801741095092
UDI-Public(01)00801741095092(11)250723(17)300328(10)MYKS0235
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number123516A
Device Lot NumberMYKS0235
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date01/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown